Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 369294, 7 pages
http://dx.doi.org/10.1155/2015/369294
Research Article

Classification of Multiply Travelling Wave Solutions for Coupled Burgers, Combined KdV-Modified KdV, and Schrödinger-KdV Equations

1Mathematics Department, Faculty of Science, Taibah University, Al-Ula, Saudi Arabia
2Mathematics Department, Faculty of Science, Beni-Suef University, Egypt
3Mathematics Department, College of Arts and Science, Taif University, Ranyah, Saudi Arabia

Received 24 August 2014; Accepted 1 November 2014

Academic Editor: Yasir Khan

Copyright © 2015 A. R. Seadawy and K. El-Rashidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Aly R. Seadawy, “Approximation solutions of derivative nonlinear Schrödinger equation with computational applications by variational method,” The European Physical Journal Plus, vol. 130, no. 9, 2015. View at Publisher · View at Google Scholar
  • Aly R. Seadawy, “Fractional solitary wave solutions of the nonlinear higher-order extended KdV equation in a stratified shear flow: Part i,” Computers and Mathematics with Applications, vol. 70, no. 4, pp. 345–352, 2015. View at Publisher · View at Google Scholar
  • Aly R. Seadawy, and Dianchen Lu, “Travelling wave solutions of the generalized nonlinear fifth-order KdV water wave equations and its stability,” Journal of Taibah University for Science, 2016. View at Publisher · View at Google Scholar
  • Aly Seadawy, “Stability analysis of traveling wave solutions for generalized coupled nonlinear KdV equations,” Applied Mathematics and Information Sciences, vol. 10, no. 1, pp. 209–214, 2016. View at Publisher · View at Google Scholar
  • Aly R. Seadawy, “Three-Dimensional Weakly Nonlinear Shallow Water Waves Regime and its Traveling Wave Solutions,” International Journal of Computational Methods, 2017. View at Publisher · View at Google Scholar
  • Aly R. Seadawy, and Sultan Z. Alamri, “Mathematical methods via the nonlinear two-dimensional water waves of Olver dynamical equation and its exact solitary wave solutions,” Results in Physics, vol. 8, pp. 286–291, 2018. View at Publisher · View at Google Scholar